# SDR DL757982052

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE STRUT SKINS, IB AND OB WERE FOUND CRACKED BEYOND PREV STOP DRILLS, ON REPETITIVE INSP BOTH WERE REPAIRED ON SRM 54-51-01-2-203 MIF ERA 259383-14.  LOCATION IS NAC STA 107.7 REPAIR IS CLASSIFIED MAJOR.
